MathSciNet Relay Station
MathSciNet bibliographic data
MR847167 13A17 (13B10 13H99)
de Souza Doering, Ada Maria; Lequain, Yves Maximally differential prime ideals. J. Algebra 101 (1986), no. 2, 403–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement